Jump to content
Important Survey - Please Participate ×

Joined for opinions


[em...]

Recommended Posts

Welcome to the forum!  We're glad to have you as a new member.  Using benzos "as needed" over a long period of time often results in dependency, just as using them every day would.  In order to taper off, one has to establish a steady daily dose and taper slowly off that.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

welcome. If you have gone months without taking any, I personally would not take anymore. However, if you have been taking them off and on recently, and would like to get off of them, you will need to find the lowest daily dose you feel stable on and begin a taper from there. The recommended reduction rate is 5 to 10 percent every two weeks.
Link to comment
Share on other sites

×
×
  • Create New...